MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC LAMINAR FLOW PHACO TIP FLRD TIP 30D 20G SL REUSE; PHACO ACCESSORY

JOHNSON & JOHNSON SURGICAL VISION, INC LAMINAR FLOW PHACO TIP FLRD TIP 30D 20G SL REUSE; PHACO ACCESSORY
Model Number OPOF3020R
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: phacofragmentation unit serial no.(b)(4), phaco handpiece, tubing pack.(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
During a cataract procedure, the tip became occluded/clogged using a reusable opof3020r- laminar flow phaco tip.A brief description from the surgery center indicated there was a clogged tip during the procedure, hence the procedure was aborted and not completed.The surgery center reported 501 error has been occurring frequently and it is unknown if the 501-error occurred during the procedure.Although, there was an attempt to restart the phacoemulsification unit, replace the phaco handpiece, and replace the tubing pack, the occlusion was still present.The patient was sent home.No additional information will be provided by the surgery center.No patient injury was reported.This report is for the phaco tip.A separate report will be submitted for the phacofragmentation unit.
 
Additional Manufacturer Narrative
Historical record review was performed.Based on the historical record reviews, all devices met material, assembly and performance specifications at the time of product released.The supplier conducts a 100% visual inspection of the final device and components as part of the acceptance process.Therefore, the possibility of this failure happened during manufacturing is low.Johnson and johnson surgical will continue monitor this type of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
LAMINAR FLOW PHACO TIP FLRD TIP 30D 20G SL REUSE
Common Device Name
PHACO ACCESSORY
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC
santa ana CA
MDR Report Key8086762
Report Number3006695864-2018-02144
Device Sequence Number1620620
Product Code HQC
UDI-Device Identifier05050474573529
UDI-Public(01)05050474573529(17)171130(10)D34881
Combination Product (Y/N)Y
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPOF3020R
Device Catalogue NumberOPOF3020R
Device Lot NumberD34881
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer01/02/2019
10/25/2020
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date01/23/2019
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005